Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Erratum to ``Régularité et interpolation''


Authors: Marc Chardin and Patrice Philippon
Journal: J. Algebraic Geom. 11 (2002), 599-600
DOI: https://doi.org/10.1090/S1056-3911-02-00326-0
Published electronically: February 27, 2002
MathSciNet review: 1894934
Full-text PDF


Additional Information

Marc Chardin
Affiliation: Université Pierre et Marie Curie, UMR 7586 du CNRS, 4 Place Jussieu, F-75252, Paris cedex 05, France
Email: chardin@math.jussieu.fr

Patrice Philippon
Affiliation: Université Pierre et Marie Curie, UMR 7586 du CNRS, 4 Place Jussieu, F-75252, Paris cedex 05, France
Email: pph@ccr.jussieu.fr

DOI: https://doi.org/10.1090/S1056-3911-02-00326-0
Received by editor(s): February 12, 2001
Published electronically: February 27, 2002

American Mathematical Society